# SDR JGVR20240422001

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Part time: 13,504 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON THE LH AND RH LOWER VERTICAL SPAR CAPS. ADDITIONAL TIME FOR REASSEMBLY OF THE VERT STAB REAR SPAR IAW TEXTRON FR-680-0081-12979. REMOVED FASTENERS AND BLENDED VISIBLE CORROSION FROM THE LH AND RH VERTICAL STABILIZER LOWER AFT SPAR CAPS. THE REMAINING THICKNESS OF THE BLENDED AREA IS ACCEPTABLE PER TEXTRON FR-680-0081-12979 REV "-" DATED DEC. 19 2023. REINSTALLED FASTENERS AND RESTORED PROTECTIVE FINISHES IN THE WORKED AREAS. ALL WORK DONE IAW TEXTRON FR-680-0081-12979 REV "-" DATED DEC. 19 2023, FORM 8100-9 DATED DEC. 20 2023, CESSNA 680 SRM 51-40-03, AND SPM 51-30-10. THIS IS CONSIDERED A MAJOR REPAIR.  PERFORMED AN EDDY CURRENT INSPECTION FOR CRACKS AND REMAINING CORROSION ON BLENDED AREAS LOCATED ON THE LH AND RH LOWER VERTICAL SPAR CAPS IN RUDDER CHANNEL, IN ACCORDANCE WITH CESSNA 680 NDTM (REV 9 JUN 15, 2021), PART 6_TASK 20-00-02, NO CRACKS NOR CORROSION NOTED. PERFORMED AN ULTRASONIC INSPECTION FOR REMAINING MATERIAL THICKNESS ON BLENDED AREAS IN ACCORDANCE WITH PART 4_TASK 20-00-01, MAPPED MEASUREMENTS ON BLENDED SURFACE
